# SDR U5QA05001

- Difficulty date: November 16, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N420ST
- Make and model: Cndair CL6002B16
- Aircraft serial: 5027
- Aircraft time: 6,410 hours, 3,252 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Condition: Installed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED UNUSUALLY LOUD WIND NOISE AFTER GEAR RETRACTION.  NO UNSAFE LIGHT.  PILOT DID TOWER FLY-BY AND TOWER CONFIRM LT NOSE DOOR OPEN.  LANDED AND MANUALLY RESET GROUND RELEASE LEVER IN NOSE BAY (USED FOR RELEASE OF LT NOSE GEAR DOOR TO INSTALL SAFETY PIN IN NOSE GEAR DURING GROUND HANDLING AND TOWING).  CYCLED NOSE DOOR OPEN AND CLOSED USING HYDRAULIC SYSTEM.  DOORS FUNCTIONED NORMALLY.
